Research ArticleOpen accessIn the keywordsTHE THEORY OF COMPLEX PROBABILITY AND THE FIRST ORDER RELIABILITY METHODAbdo Abou JaoudeJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 9 Oct 2013 · 6,903 accessesView PDFCite
3 results for “First Order Reliability Method (FORM)”
Set a search alertResearch ArticleOpen accessIn the abstractReliability Assessment of Buckling Strength for Compressed Cylindrical Shells with Interacting Localized Geometric ImperfectionsJalal El Bahaoui, Abdellatif Khamlichi, Larbi El Bakkali, Ali LimamAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 4 · 4 Nov 2010 · 8,320 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite